Jump to content

Benzo withdrawral


Recommended Posts

Im corruently doing a benzo withdrawral... Not from a large dose tho i have been on them fo around 10 months. This is my 3rd withdrawral.

 

I have been using Seroquel ( 25 ) at night to assist in relaxing and nocking me out to counteract some of the withdrawral symptoms. Seroquel   has been knowen to be beneficial when dealing with alchol withdrawral too.

 

Hopefuly it wont nock me out too much and hopefully will not exaserbate hppd visuals too much also.

  • Upvote 2
Link to comment
Share on other sites

In my personal experience Seroquel exaserbates my symptoms (i was given it in an Asylom) Any Anti-psychotic would put me in a bad place. If you are seeking your HPPD or what i like to call "Shaman Vision" to go away, i highly suggest not taking any drugs at all man. As steryotypical & realistic as it sounds the more substances your putting into your body the harder it is going to be for your brain to re-adjust to what i call The Real World; if this is what you are seeking, if not i apologize. I also use benzo's too, and have felt the terrible withdrawl symptoms; now that exaserbated all my symptoms tremendously. But that is the only reason i suggest not taking anything at all, just a friendly suggestion.

 

Just my personal experience, it takes many years but our brains can really do amazing things.

Link to comment
Share on other sites

ok sure, yes can well understand.. tho at least it will help me get off benzos.. so will likely only use for only 5 days or so.

 

"Shaman vision" LOL ok  well i suppose that’s putting a positive spin on things.

 

yes agreed,,, drugs are not good and basically have stopped  taking all drugs, apart from the above mentioned.  yes of course i want nothing more than to have this HPPD go once and for all.

Link to comment
Share on other sites

I don't think drugs in terms of treatment is a big problem if it helps you function ... it just has to be the right kind of drug. Unfortunately the right kind of drugs are few and far between! Keppra is one such drug, but unfortunately whilst it works for some, for the majority it does not.

 

I am seeking a prescription for another right kind of drug to help with my personal situation (pain management), but unfortunately it is very difficult to get old of in the UK. Theoretically there is a small chance it may also help with the visuals, but that is not the intention of trying to get it prescribed.

 

I do, however, concur that anti-psychotics are not a good idea. Are there no other options?

 

I have not experienced it myself but I have read lots of stories about benzo withdrawals ... I feel for you and hope you are able to come off them without too many problems. Good luck.

Link to comment
Share on other sites

agreed.. yes i have been on high doses of Keppra.. at high doses it made my skin react in an unplesant way as well as rage that was quite hardcore.. i was on the edge of getting into fights etc. Unfortunatey it did not help visuals.

 

Just curious, what type of pain do you suffer from?

 

Ok,,, yes agreed... anti psycotics are no good. I have stopped taking them. they were just helping with comeing off valium. Its horrible this HPPD,, especially lying in bed at night and its just in your face all the time, that why i want to self medicate .. to nock myself out to get some relief... its very uncomftarble at times im sure as you know.

 

Other option is just not to take any drugs,... Id really like to know if pre workout intensifiers containing caffine are making things worse...

 

Thanks, yes benzo withdrawrals are really not nice, and freaky... Thanks for your empathy, i appreciate it.. ill be fine, im a strong person .

Link to comment
Share on other sites

must-be:

while not having experiences with benzo withdrawal myself, I have felt their addiction potential.
There are many things you can do to manage benzo withdrawals, and there are many sites devoted to the science behind it.
Some things I know off the top of my had that have been reported to be helpful: L-Theanine and Coluracetam.
I'm sure I've read a lot more about the subject, but seeing as the info wasn't useful for my personal situation I've forgotten most substances with WD mitigating properties. Just have a search, there are plenty of substances reported or tested to help in benzo WD.
And yes, caffeine would definitely make your withdrawal worse I would think.

All the best.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.